# SDR 2011F00171

- Difficulty date: August 8, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N191SL
- Make and model: Piagio P180
- Aircraft serial: 1194
- Aircraft time: 2,152 hours, 1,628 cycles
- Engine: Pwa PT6A66
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE OIL PRESSURE FLUCTUATES BETWEEN 130-154 PSI.  AT TIME OF ENGINE SHUTDOWN OIL PRESSURE READ 185 PSI.
